New York, NY
A 29-year-old male asked:
Prozac (fluoxetine) 40mg for 6 daya now. feel off balance and when lay down and close eyes feel woozy but not dizzy or spinning. is this a side effect?
1 doctor answer • 2 doctors weighed in
Dr. Matthew Smithanswered
Psychiatry 42 years experience
Possibly: If you started at 40, without prviously taking 20, 30, etc. then it is most likely a side effect. Speak to your prescriber about taking a lower dose.
Created for people with ongoing healthcare needs but benefits everyone.
2.5k viewsReviewed >2 years ago
Last updated Mar 16, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.